MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT XP HYBRID; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT XP HYBRID; MOBILE X-RAY SYSTEM
Model Number 1818454
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was communicated that a loose cable in the power plug and a short circuit in the pin area were found.At this point in time it is assumed that the observed sparks were caused by a defective power plug.Siemens local service replaced the power supply plug on the system.The user was advised not use the system until the main cable is replaced.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
Siemens was informed about sparks that were generated from the power plug while charging the mobilett xp hybrid device.There is no patient involvement in the reported case.There are no injuries attributed to this event.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
The issue was investigated in detail.The investigation showed that the main plug was defective and caused the described situation.It was confirmed by the service organization that a loose cable inside the main plug caused a short circuit and, therefore, lead to the described sparks while charging.According to the information received by the service organization the main plug was immediately replaced and the complete entire cable winder was replaced later.Since the defective plug was no longer available, reasons to why the cable became loose could not be determined.The described issue was solved at the customer site by service technician with replacement of the affected part.

Brand Name
MOBILETT XP HYBRID
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
henkestrasse 127
erlangen, 91052
GM  91052
MDR Report Key10747234
Report Number3002808157-2020-51498
Device Sequence Number3125514
Product Code IZL
UDI-Device Identifier04056869009094
UDI-Public04056869009094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K827929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1818454
Device Lot Number5195
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;